# SDR MASA2011022302000

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 19,891 hours, 15,546 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: 73811813
- Part serial: 0227
- Condition: Faulty
- Location: Fuel System
- Part time: 18,316 hours, 12,889 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CHAN 1 INOP INTERMITTENT IN FLT.  R2 FQGC.
